ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A soluble random-matrix model for relaxation in quantum systems

Mello, Pier A and Pereyra, Pedro and Kumar, Narendra (1988) A soluble random-matrix model for relaxation in quantum systems. In: Journal of Statistical Physics, 51 (1-2). pp. 77-94.

[img] PDF
soluble.pdf - Published Version
Restricted to Registered users only

Download (737kB) | Request a copy
Official URL: http://www.springerlink.com/content/u42871p37v58g4...


We study the relaxation of a degenerate two-level system interacting with a heat bath, assuming a random-matrix model for the system-bath interaction. For times larger than the duration of a collision and smaller than the Poincaré recurrence time, the survival probability of still finding the system at timet in the same state in which it was prepared att=0 is exactly calculated.

Item Type: Journal Article
Publication: Journal of Statistical Physics
Publisher: Springer
Additional Information: Copyright of this article belongs to Springer.
Keywords: Quantum relaxation processes;random-matrix theory.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 06 Sep 2010 05:05
Last Modified: 19 Sep 2010 06:15
URI: http://eprints.iisc.ac.in/id/eprint/32010

Actions (login required)

View Item View Item